# SDR ASAA2025090261130

- Difficulty date: September 2, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A200136
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GVI OF LT AC BAY FOUND STA 663 CENTER SECTION REAR SPAR ANGLE CRACKED. GROUNDED - YES.   REMOVED DAMAGE, AND REAPIRED IAW SRM 57-10-10-2R-5.
